U.S. doctors online nowAsk doctors free
Neeses, SC
A 48-year-old female asked:

Does taking zyrtec (cetirizine) with antihistamines run the blood pressure up?

1 doctor answer2 doctors weighed in
Dr. Michael Menachof
Facial Plastic Surgery 37 years experience
No, But Don't Do It: Zyrtec (cetirizine) is an antihistamine- so you shouldn't be taking it with other antihistamines. However, antihistamines don't typically elevate the blood pressure. Decongestants (ie sudafed) can cause blood pressure elevation. Zyrtec (cetirizine) shouldn't be a problem.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Aug 26, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.